Well as I said last week I had some test results come in and part of my diagnosis was PCOS. Well the doctor put me on Metformin for a few months to see if it helped. Thursday I left for a women’s retreat in Virginia Beach. The day was long and tiring. Lots to get ready and a long drive. I took my first pill Friday at breakfast. By lunch I had stomach aches. By 9 pm I was breathing not so well and I was so tired that when I laid down on the bed at the end of the day I fell asleep – fully clothed and on top of the covers. I woke up very tired and achy. And still not breathing well. And I had a headache. We left Sat and an hour after leaving the hotel I had to have mom drive as I could barely keep my eyes open. Sunday was fairlyuneventful save for the tiredness and then yesterday I woke up feeling like I had the flu. Achy, headache, dizzy, light headed, cramping, and a fever. And I could not get warm. And that is not like me. I got to work and all day just felt like crap. And I started to suspect that maybe I was having side effects from the meds…none of this started until I started the pills.
So I looked up the side effects of metformin and sure enough – there is was. All of my symptoms. So I called the doctor – told him my suspicions and told him that I needed to know if this could be it since I am leaving for Disney in just a few days. And he told me to stop taking the pills until i got back and then call him. I left work at 2:30 and went to Scott’s house. Fell asleep, ate about 3 spoonfulls of soup and took some tylenol. By 8 I was feeling better and was sweating out my fever. And today, while still a little crampy and sore, i am feeling 100 percent better than yesterday.
It is so frustrating that the very medicine that was supposed to help me has made me feel this bad. And it was bad.
I’m such a baby.